# SDR DALA2017013000711

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB O/B HAS 4 CRACKS 1 EA AT STA 656 & 3 EA AT STA 672 REPAIR CUSP WEB IAW 53-00-55 R4. CRACK AT STA 656 TO BE REPAIRED ON ORNRC 74570-0200-0307. INSTALLED WEB REPAIR AT STA 672 LT. INSTALLED REINFORCEMENT DOUBLER AT LT STA 672 IAW SRM 53-00-55 REPAIR 4 SRM 51-41-02, 51-41-08.
